MAUDE Adverse Event Report: LDR MEDICAL ROI-C LONG ANCHORING PLATE; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL

LDR MEDICAL ROI-C LONG ANCHORING PLATE; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
Catalog Number MC1006T
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that two roi-c cages fractured intra-operatively at c6/7 while implanting the superior plates before locking.The plates were misaligned despite using the awl successfully.The level above had a previous plate/screw construct and the procedure was an extension of the previously successful fusion.The procedure was ultimately completed using a competitive product.There was no patient impact; however, there was a 60 minute delay.Upon investigation it was discovered that one of the plates was bent.
 
Additional Manufacturer Narrative
A review of the dhr was conducted and found no indications of manufacturing issues.An inspection of the part shows that the plate has deformation damage.This event likely cannot be attributed to manufacturing or design related issues.Photos and x-rays were reviewed, they show the anchoring plates were unable to be advanced into the cage.The complaint is confirmed for one roi-c long anchoring plate for the failure of deformation damage.The failure is believed to be attributed to improper use of the awl or hard bone since the provided images show the plate could not advance into the bone.This device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.This failure may have contributed to the fractured cages referenced in reports 3004788213-2025-00051 and 3004788213-2025-00052.

Brand Name
ROI-C LONG ANCHORING PLATE
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
Manufacturer (Section D)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR  10300
Manufacturer (Section G)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR   10300
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key24315176
Report Number3004788213-2026-00016
Device Sequence Number11980634
Product Code OVE
UDI-Device Identifier03662663016988
UDI-Public(01)03662663016988(17)270201(10)864485
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K151934
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC1006T
Device Lot Number864485
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/20/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic